# SDR SWAA2018110126407

- Difficulty date: October 29, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 54,539 hours, 26,755 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 256A32108
- Part serial: 22293210
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, ON APPROACH WHEN FLAPS SELECTED TO 15 THE FLAPS SPLIT AND STUCK.  R&R NR 1 TRAILING EDGE FLAP TRANSMISSION PER AMM.
